# SDR AALA202412319514

- Difficulty date: December 29, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N431AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10385
- Aircraft time: 13,914 hours, 3,708 cycles
- System (JASC): 2565 · Escape Slide
- Part: Enclosure
- Condition: Not Seated
- Location: Zone 800
- Component: Slide, Aircruisers
- Component part number: 69973101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING WALK AROUND MAINTENANCE FOUND L3 DOOR ESCAPE  SLIDE ASSEMBLY STICKING OUT AND NOT FLUSHED WITH FUSELAGE.  MAINTENANCE REPLACED THE L3 DOOR SLIDE ASSEMBLY PER TASK CARD 26L00025012.
